# SDR QXEA200501103

- Difficulty date: July 13, 2005
- Submitted: July 15, 2005
- Operation: Air carrier
- Aircraft: N374PH
- Make and model: Dhav DHC8202
- Aircraft serial: 528
- Aircraft time: 14,113 hours, 20,532 cycles
- Engine: Pwa PW123D
- Engine time: 22,756 hours, 28,144 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Warning Light
- Condition: Illuminated
- Location: Engines
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, N
- Precautionary procedure: D

## Discrepancy

NR 1 AND NR 2 ENGINE MANUAL CAUTION LIGHTS ILLUMINATED.  MAINTENANCE RESET CIRCUIT BREAKER FOR BETA LOCKOUT. CAUTION WENT AWAY. NO DEFECTS NOTED. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
